Brunnian local moves of knots and Vassiliev invariants

Volume 190 / 2006

Akira Yasuhara Fundamenta Mathematicae 190 (2006), 289-297 MSC: Primary 57M25. DOI: 10.4064/fm190-0-11

Abstract

K. Habiro gave a neccesary and sufficient condition for knots to have the same Vassiliev invariants in terms of $C_k$-moves. In this paper we give another geometric condition in terms of Brunnian local moves. The proof is simple and self-contained.

Authors

  • Akira YasuharaDepartment of Mathematics
    Tokyo Gakugei University
    Nukuikita 4-1-1, Koganei, Tokyo 184-8501, Japan
    e-mail

Search for IMPAN publications

Query phrase too short. Type at least 4 characters.

Rewrite code from the image

Reload image

Reload image